# SDR 99ZZZX117

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6585A
- Make and model: Cessna 210N
- Aircraft serial: 21063554
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CN635448EC
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION TEST REVEALED 58/80 FOR NR 2 CYLINDER.  USED LEAK DETECTOR LIQUID TO DETECT CRACK ADJACENT TO EXHAUST PORT BETWEEN 16TH AND 17TH FIN.  CRACK EXTENDS FROM EXHAUST VALVE TO SPARK PLUG HOLE.
